SciELO - Scientific Electronic Library Online

 
vol.24 número4Hepatotoxicidad y pancreatitis por sales de oro: Reporte de casoSíndrome de Peutz-Jeghers y adenocarcinoma de colon índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • No hay articulos similaresSimilares en SciELO

Bookmark


Revista de Gastroenterología del Perú

versión impresa ISSN 1022-5129

Resumen

BURSTEIN, Zuño et al. Hepatitis tóxica colestásica por terbinafina: Reporte de caso. Rev. gastroenterol. Perú [online]. 2004, vol.24, n.4, pp. 357-362. ISSN 1022-5129.

Trichophytic onychomycosis of the feet represents an important and serious medical problem. Until recent years, there was not cure for this unpleasant pathology. It is only at the beginning of the 50s, especially at the onset of the antimycotic systemic therapy that a cure is available offering high rate of clinical and mycological therapy. The purpose of this report is to better inform on the undesirable side-effects of antimycotic agents which are currently so largely disseminated. The case of a young patient is presented who was enjoying good health and who after 6 weeks of starting therapy with terbinafine on a dosis of 1 pill of 250 mg a day, to treat a trichophytic onychomycosis in both feet, developed severe symptoms of toxic colostatic hepatitis duly corroborated after pertinent testing. Patient had a full recovery after a few months of having interrupted her therapy, apparently without any sequel. The literature in this regard has been revised and a close monitoring of the hepatic function is recommended prior and during treatment with this drug. The need to continue research to find an ideal antimycotic still not found is also recommended.

Palabras llave : Terbinafine; colostasic hepatitis; hepatic toxicity.

        · resumen en Español     · texto en Español     · pdf en Español